# SDR USAA040727

- Difficulty date: September 17, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Part time: 41,131 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT -  Q4, WEB DAMAGED, 11 INCHES LONG, AFT OF STA 986.5 FLOOR LEVEL AFT OF AFT ENTRY DOOR.  MANUFACTURED WEB AND INSTALLED IAW SRM 51-10-02 AND DWG NR 65C33533.
